# SDR GTIA2025051238916

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 30,071 hours, 13,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53232702200000
- Condition: Damaged
- Location: Zone 100
- Part time: 30,071 hours, 13,392 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE EXTERNAL SKIN LOC. BTW FR25 TO FR26 AND BTW STR41L TO 42L AT LOWER FUSELAGE RAF-01 3413767-01 GENERATED-PERFORMED PERMANENT REPAIR OF THE FUSELAGE EXTERNAL SKIN AT FR.25 TO FR.26 BETWEEN STR 41L TO STR 43L AT LOWER FUSELAGE DUE TO LIGHTNING STRIKE DAMAGES IAW A321 SRM 53-21-11-300-090 AND EA 5321-2537 THIS REPAIR IS CATEGORY B AND REQUIRED INSPECTION INTERNAL AT 60000 FC/ 120000 FH IAW SRM 53-21-11-205-071
